On the Solution of a Singular Cauchy Problem for a First-Order Differential Equation Unsolved with Respect to the Derivative of an Unknown Function

Authors

  • A. E. Zernov

Abstract

For a first-order ordinary differential equation, we establish conditions under which a singular Cauchy problem has a unique continuously differentiable solution with required asymptotic behavior.

Published

25.02.2001

Issue

Section

Short communications

How to Cite

Zernov, A. E. “On the Solution of a Singular Cauchy Problem for a First-Order Differential Equation Unsolved With Respect to the Derivative of an Unknown Function”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 2, Feb. 2001, pp. 258-62, https://umj.imath.kiev.ua/index.php/umj/article/view/4243.